# SDR 20000515AP018

- Difficulty date: August 25, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN AFT LEFT LAVATORY FLOOR SUPPORT ANGLE HAS CORROSION STATION 1140 LBL 36.  REMOVED CORROSION, FOUND HAT CHANNEL OUT OF LIMITS.  FABRICATED AND INSTALLED HAT CHANNEL IAW SRM 51-20-1 PAGE 18, 51-30-2 PAGE 6.  (M)
